be proud, day 3 was always my worse, once you get past day three i think its downhill...so be happy you are past it!!!! GREAT JOB
Wooo Hooo!!! Awesome job!!!
You go girl!!
Congrats on day 4! Once I hit day 4 things started getting better also. I also had the lack of energy. You could try the L-tyrosine to help with the energy. Just be sure not to let your guard down which I'm sure you won't. If I ever thought about taking vicodin again I always reminded myself what the withdrawals were like. Just keep doing what you are doing and you'll be fine. Best of luck!
any advice on getting energy level up?
thanks yea i went CT in a sick way i needed to go through it that way so i could remind myself what it was like I so do not ever want to do that over!
Another thing that will help with the energy is exercising. I know it can seem almost impossible but even just a walk around the block will help. It gets those natural endorphins going and will get you back in the swing of things much faster. Just force yourself and push yourself to run or walk as far as possible. It also helped me sleep a little better as my body was worn out more from the physical exercise rather than being tired from withdrawals. Plus the weather here in IL is perfect to get outside and walk around! It is a bit windy here in central IL but the temperature is just where I like it!
go for a workout as hard as it may be....or a run. Something to get the 'natural' endorphins goin......it helps trust me